# SDR SWAA2015022436848

- Difficulty date: January 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FLAP INBD UPPER SKIN DELAMINATED.  REPAIRED AFT FLAP IAW SRM & EA.
